# SDR ASOA20140820069

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 33,156 hours, 18,547 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204352
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LAVATORY SMOKE WARNING IN FLIGHT.  MAINTENANCE INSPECTED AND CLEANED SMOKE DETECTOR SENSOR.  OPS CHECKED GOOD.
